# SDR HNAA9697918

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3340 - DCA-HPN - DURING DESCENT INTO HPN WITH LOW POWER SETTING, THE CABIN BEGAN TO FILL WITH SMOKE.  CYCLED EACH BLEED OFF AND RAISED CABIN ALTITUDE TO REMOVE SMOKE.  THE AIRCRAFT LANDED IN HPN WITHOUT INCIDENT.  REMOVED AND REPLACED THE P2.5 AIR SWITCHING VALVE, NO FIX.  REMOVED AND REPLACED THE NR 1 ENGINE.  S/D - AFTER TEARDOWN WAS COMPLETE ON ENGINE S/N 121315, IT WAS FOUND THAT THE O-RING BETWEEN THE NR 6 AND NR 7 BEARING HOUSING WAS CRACKED AND DETERIORATED.  (M)
